# SDR HEEA0014991

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 406040340101
- Condition: Mismanufactured
- Location: T/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER AD 97-24-17 (PART A), TAIL ROTOR DRIVE BOLT TORQUE BELOW MINIMUM.
